# SDR UALA2012122107349

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 70,399 hours, 9,922 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDSHIELD WIPER AFTER 2 CYCLES MAKES SHORT WIPES.   REPLACED WIPER MOTOR AND WIPER BLADE REF MM 30-42-03, WIPERS CHECKED OKAY.
